# SDR DL72S991666

- Difficulty date: July 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8891Z
- Make and model: Boeing 727225
- Aircraft serial: 21860
- System (JASC): 3442 · Weather Radar System
- Part: Tr Unit
- Part number: 20671570153
- Condition: Inop
- Location: Radar Sys
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR INOP.  REPLACED TRANSCVR.
